# SDR DALA2024111911025

- Difficulty date: November 15, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 59,302 hours, 42,501 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Dented
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- DENTS ON RH WING FWD MOVABLE VANE INBD SURFACE. SUMMARY OF NRC 00326: DENTS (3 LOCATIONS) ON LOWER SKIN OF FWD MOVABLE VANE RH WING WERE EVALUATED AND FOUND OUT LIMITS. RH WING FWD MOVABLE VANE WAS REPAIRED PER B717-200 SRM 57-53-01-2R PROCEDURE 1 REPAIR 1 PAR. 4. D. (LP #0661904)
